# SDR 97ZZZX3191

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Boshart Enterprises and Aircraft Services Inc, repair station B2ER144J
- Aircraft: N510WA
- Make and model: Piper PA-23-250
- Aircraft serial: 277405436
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 1052947
- Condition: Worn
- Location: Magneto
- Component: S6LN200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO FOR INSPECTION.  FOUND ROTOR CRACKED NEAR MAGNET.  HOUSING WALLS FOUND TO BE WORN.  THERE ALSO WAS NO BEARING, THE METAL FROM THE BEARING WAS INSIDE THE MAGNETO.
